MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; ROLLATOR

COM-DA HEALTHCARE CO.,LTD DRIVE; ROLLATOR
Model Number R726BK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by an end user who stated, "the backrest bracket broke sending him to the floor." there was no report or evidence of illness, injury or medical treatment associated with the complaint.Attempts were made to retrieve the product for investigation.The end user is unable to return the unit for investigation and doesn't have anyone who can assist him.A full replacement was sent to the end user.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no 1 jinzhao st, west district
no. 6 workshop ii
zhongshan city, guangdong
CH 
MDR Report Key16864812
Report Number2438477-2023-00043
Device Sequence Number5805979
Product Code ITJ
UDI-Device Identifier00822383240664
UDI-Public00822383240664
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2023
Report Date (Section F) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/05/2023
Device Age1 YR
Event Location Other
Date Report to Manufacturer05/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight73 KG
Date Report Sent to FDA05/03/2023